Moment Polytopes of Projective G-Varieties and Tensor Products of Symmetric Group Representations
Journal of Lie theory, Tome 12 (2002) no. 2, pp. 539-549
Cet article a éte moissonné depuis la source Heldermann Verlag
We present a new description of the moment polytope associated with a complex projective variety acted on by a reductive group. We apply this to give a short proof of certain inequalities due to Manivel and Strassen concerning the decomposition of (inner) tensor products of irreducible representations of the symmetric group, and to exhibit, in a concrete example, a complete system of inequalities.
@article{JLT_2002_12_2_JLT_2002_12_2_a15,
author = {M. Franz },
title = {Moment {Polytopes} of {Projective} {G-Varieties} and {Tensor} {Products} of {Symmetric} {Group} {Representations}},
journal = {Journal of Lie theory},
pages = {539--549},
year = {2002},
volume = {12},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a15/}
}
TY - JOUR AU - M. Franz TI - Moment Polytopes of Projective G-Varieties and Tensor Products of Symmetric Group Representations JO - Journal of Lie theory PY - 2002 SP - 539 EP - 549 VL - 12 IS - 2 UR - http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a15/ ID - JLT_2002_12_2_JLT_2002_12_2_a15 ER -
M. Franz . Moment Polytopes of Projective G-Varieties and Tensor Products of Symmetric Group Representations. Journal of Lie theory, Tome 12 (2002) no. 2, pp. 539-549. http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a15/